# SDR 2007UALA02941

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,298 hours, 19,677 cycles
- Engine: Pwa PW2037
- Engine time: 53,144 hours, 18,801 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS:  LEFT ENG STARTED NORMAL, DURING RT ENG START, LEFT ENG SPOOL DOWN & FLAMED OUT, LEFT SPAR VALVE LIGHT CAME ON & LEFT VALVE LIGHT ALSO CAME ON.  ON TROUBLESHOOTING FOUND ACTUATOR CONNECTOR PIN 5 BROKEN.  REPINNED WIRE.
